# SDR UALA2013041502548

- Difficulty date: April 14, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 49,196 hours, 19,595 cycles
- Engine: Iae V2522A5
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL TEMP INDICATION; RIGHT OUTBOARD INOP ON FUEL SYSTEM ECAM PAGE - FUEL.
